# SDR ASAA2025062259617

- Difficulty date: June 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 65,130 hours, 35,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NA143A1116103
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED BS 440 RIGHT IAW TC AD 2024 1807-700 25-1R FIG C. GROUNDED - YES.  REPAIRED F.S.440 RIGHT IAW TC AD 2024 1807-700-25-1R FIG 6.
